# SDR GTIA2023021636972

- Difficulty date: February 14, 2023
- Submitted: February 16, 2023
- Operation: Air carrier
- Aircraft: N916NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9175
- Aircraft time: 10,368 hours, 4,220 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: None
- Condition: None
- Stage of operation: DE
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SMELLED STRONG ODOR ON THE DESCENT APPROXIMATELY 8,000FT. AFTER PACK 1 OFF, SMELL WENT AWAY.-PERFORMED TSM 05-50-00-810-834-A
